MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number EQ-5000JP
Medical Device Problem Codes Material Fragmentation (1261); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power supply was unstable, intermittently turning on and off during operation.This occurred during priming at the facility.There was no reported patient involvement.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed, and a damaged sensor cable connector was found.The customer's problem was replicated.The sensor cable connector was replaced to fix the issue.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22811134
Report Number3012307300-2025-09700
Device Sequence Number7733536
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)200611
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown